# SDR SWAA982435

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 1 PYLON SPRING DOOR AND MOUNT BRACKET IS GOUGED.  REMOVED AND REPLACED PER BOEING SRM.
